# SDR UALA2010071602549

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 59,277 hours, 8,611 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE EICAS AFTER T/O.   FOUND FUEL INDICATOR STUCK APPROX 62,000 LBS IN LT MAIN TANK. ALL FILL VALVE OPS CHECKED OK. SUSPECT LT MAIN TANK SINGLE POINT SENSORS 11 AND 20 ARE BAD.  REPLACED PROBES NR11 & 20 IAW MM, OP'S CHECK`S OK.
